# SDR USAA990052

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3924814501
- Condition: Cracked
- Location: Bs 229
- Part time: 41,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND 4 INCHES OF CORROSION WITH CRACK IN SPLICE .5 INCH LONG AT LONGERON 23R FORWARD OF STATION 229 PRODUCTION SPLICE AND SPLICE CRACKED OVER CORROSION.  INSTALLED SPLICE REPAIR PER EA 51369.  (M)
